| Model Number |
8713080U |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to get additional information are being made.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: the infusion was started with a 50ml bd syringe, infusing morphine.The pump alarmed that the syringe was empty, but it was reading that 34.64mls were delivered, with 15.36mls remaining.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned; however, the device history logs were provided for evaluation.When the logs were evaluated it showed that 34 1ml pca infusions and 2.98 ml pca infusions occurred from 6:52pm on (b)(6) 2021
until 5:23am on (b)(6) 2021.At 5:23am the pump alarmed that the syringe was empty with a total volume infused of 34.64ml.Without the actual device a thorough analysis could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.